# SDR AALA20170726002

- Difficulty date: July 25, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 5,005 hours, 1,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE233000
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 EMERGENCY DOOR DAMPNER  ACCUMULATOR PRESSURE IS LOW.  SERVICED CYLINDER IAW AMM 52-22-00.
